# SDR SWIA200922068

- Difficulty date: April 30, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10062
- Aircraft time: 17,724 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED.  (C CHECK)  REPAIRED PER REO.
